Annali di Matematica Pura ed Applicata

, Volume 130, Issue 1, pp 287–306 | Cite as


  • Alberto Perelli


The aim of this paper is to give some contributions to the study of the analytic properties of a wide class of Dirichlet series, which we call general L- functions. Such functions are characterized by a functional equation of Riemann's type and an Euler product.


Functional Equation Wide Class Analytic Property Dirichlet Series Euler Product 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    K. M. Bartz,On a theorem of A. V. Sokolowskii, Acta Arith.,34 (1978), pp. 113–126.Google Scholar
  2. [2]
    B. C. Berndt,On the zeros of a class of Dirichlet series, I, Illinois J. Math.,14 (1970), pp. 244–258.Google Scholar
  3. [3]
    K. Chandrasekharan -R. Narasimhan,The approximate functional equation for a class of zeta functions, Math. Ann.,152 (1963), pp. 30–64.Google Scholar
  4. [4]
    B. J. Birch -H. P. F. Swinnerton-Dyer,Notes on elliptic curves, I, II, J. Reine Angew. Math.,212 (1963), pp. 7–25 and218 (1965), pp. 79–108.Google Scholar
  5. [5]
    P. Deligne,La conjecture de Weil, I, Publ. Math. I.H.E.S.,43 (1973), pp. 273–307.Google Scholar
  6. [6]
    P. Deligne,La conjecture de Weil, II, Publ. Math. I.H.E.S.,52 (1980), pp. 137–252.Google Scholar
  7. [7]
    E. Fogels,On the zeros of Hecke's L-functions, I, Acta Arith.,7 (1961–62), pp. 87–106.Google Scholar
  8. [8]
    E. Fogels,On the zeros of Hecke's L-functions, III, Acta Arith.,7 (1961–62), pp. 225–240.Google Scholar
  9. [9]
    E. Fogels,On the zeros of L-functions, Acta Arith.,11 (1965), pp. 67–96.Google Scholar
  10. [10]
    E. Fogels,Approximate functional equations for Hecke's L-functions of quadratic fields, Acta Arith.,16 (1969–70), pp. 161–178.Google Scholar
  11. [11]
    E. Fogels,On the zeros of a class of L-functions, Acta Arith.,18 (1971), pp. 153–164.Google Scholar
  12. [12]
    L. J. Goldstein,A necessary and sufficient condition for the Riemann hypothesis for zeta functions attached to eigenfunctions of the Hecke operators, Acta Arith.,15 (1968–69) pp. 205–215.Google Scholar
  13. [13]
    A. Good,Approximative Funktionengleichung und Mittelwertsätze für Dirichletreihen, die Spitzenformen assoziiert sind, Comm. Math. Helvetici,50 (1975), pp. 327–361.Google Scholar
  14. [14]
    A. Good,Beitraege zur Theorie der Dirichletreihen, die Spitzenformen zugeorderet sind, J. Number Theory,13 (1981), pp. 18–65.Google Scholar
  15. [15]
    A.Good,The square mean of Dirichlet series associated to cusp forms, to appear.Google Scholar
  16. [16]
    D. R. Heath-Brown,On the density of the zeros of the Dedekind zeta-functions, Acta Arith.,33 (1977), pp. 169–181.Google Scholar
  17. [17]
    E.Hecke,Dirichlet series, modular functions and quadratic forms, The Institute for Advanced Study (1938).Google Scholar
  18. [18]
    J. Hinz,Über die Nullstellen der Heckeschen Zetafunktionen in algebraischen Zahlkörpern Acta Arith.,31 (1976), pp. 167–193.Google Scholar
  19. [19]
    J. Hinz,Eine Erweiterung der Nullstellenfreien Bereiches der Heckeschen Zetafunktionen und Primidealen in Idealklassen, Acta Arith.,38 (1980), pp. 209–254.Google Scholar
  20. [20]
    M. N. Huxley,The large sieve inequality for algebraic number fields, III:Zero-density results, J. London Math. Soc., (2),3 (1971), pp. 233–240.Google Scholar
  21. [21]
    H. Jacquet -J. A. Shalika,A non-vasnishing theorem for zeta functions of GL n, Invent. Math.,38 (1976), pp. 1–16.Google Scholar
  22. [22]
    J. C. Lagarias -H. L. Montgomery -A. M. Odlyzko,A lower bound for the least prime ideal in Chebotarev density theorem, Invent. Math.,54 (1979), pp. 271–296.Google Scholar
  23. [23]
    E.Landau,Einführung in die elementare und analytische Theorie der algebraischen Zahlen und der Idealen, Chelsea Publ. Co., 1949.Google Scholar
  24. [24]
    S.Lang,Algebraic Number Theory, Addison-Wesley, 1970.Google Scholar
  25. [25]
    S. Lang,On the zeta function of number fields, Invent. math.,12 (1971), pp. 337–345.Google Scholar
  26. [26]
    R. P.Langlands,L-functions and automorphic representations, Proc. Intern. Congress of Math., Helsinki (1978).Google Scholar
  27. [27]
    A. F. Lavrik,On functional equations of Dirichlet functions, Math. U.S.S.R.-Izvestija,1 (1967), pp. 421–432.Google Scholar
  28. [28]
    A. F. Lavrik,An approximate functional equation for the zeta function of Hecke in an imaginary quadratic field, Math. Notes,2 (1967), pp. 779–783.Google Scholar
  29. [29]
    A. F. Lavrik,Functional and approximate functional equations of the Dirichlet functions, Math. Notes,3 (1968), pp. 388–393.Google Scholar
  30. [30]
    A. F. Lavrik,Approximate functional equations for Dirichlet functions, Math. U.S.S.R.- Izvestija,2 (1968), pp. 128–179.Google Scholar
  31. [31]
    C. G.Lekkerkerker,On the zeros of a class of Dirichlet series, Ph. D. Thesis (1955).Google Scholar
  32. [32]
    Y.Manin,Modular forms and number theory, Proc. Intern. Congress of Math., Helsinki (1978).Google Scholar
  33. [33]
    T. Mitsui,On the prime ideal theorem, J. Math. Soc. Japan,20 (1968), pp. 233–247.Google Scholar
  34. [34]
    H. L. Montgomery,Mean and large values of Dirichlet polynomials, Invent. Math.,8 (1969), pp. 334–345.Google Scholar
  35. [35]
    H. L. Montgomery,Zeros of L-functions, Invent. Math.,8 (1969), pp. 346–354.Google Scholar
  36. [36]
    H. L. Montgomery -R. C. Vaughan,Hilbert's inequality, J. London Math. Soc., (2),8 (1974), pp. 73–82.Google Scholar
  37. [37]
    C. J.Moreno,Explicit formulas in the theory of automorphic forms, Springer Lecture Notes no. 626 (1977), pp. 73–126.Google Scholar
  38. [37′]
    C. J.Moreno,A necessary and sufficient condition for the Riemann hypothesis for Ramanujan's zeta function, Illinois J. Math. (1973–74), pp. 107–114.Google Scholar
  39. [38]
    Y. Motohashi,A note on the mean value of the Dedekind zeta function of the quadratic fields, Math. Ann.,168 (1970), pp. 123–127.Google Scholar
  40. [39]
    A. P.Ogg,Modular forms and Dirichlet series, Benjamin, 1969.Google Scholar
  41. [40]
    A. P. Ogg,A remark on the Sato-Tate conjecture, Invent. Math.,9 (1969–70), pp. 198–200.Google Scholar
  42. [41]
    B. Randol,Generalized zeta-functions, Ark. för Mat.,5 (1963), pp. 101–111.Google Scholar
  43. [42]
    R. A. Rankin,Contribution to the theory of Ramanujan's τ(n) and similar arithmetical functions, I, II, III, Proc. Cambridge Phil. Soc.,35 (1939–1940), pp. 351–372.Google Scholar
  44. [43]
    D. Redmond,A density theorem for a class of Dirichlet series, Illinois J. Math.,24 (1980), pp. 296–312.Google Scholar
  45. [44]
    A. Selberg,Bemerkungen über eine Dirichletreihe, die mit der Theorie der Modulformen nahe verbunden ist, Arch. Math. Naturvid.,43 (1940), pp. 47–50.Google Scholar
  46. [45]
    J. P.Serre,Une interprétation des congruences relatives à la fonction τ de Ramanujan, Sem. Delange-Pisot-Poitou, 9 année, no. 14 (1967–68).Google Scholar
  47. [46]
    J. P.Serre,Abelian l-adic representations and elliptic curves, Benjamin, 1968.Google Scholar
  48. [47]
    F. Shahidi,On nonvanishing of L-functions, Bull. A.M.S. (new series),2 (1980), pp. 462–464.Google Scholar
  49. [48]
    A. V. Sokolowskii,A theorem on the zeros of Dedekind's zeta functions and the distance between «neighboring» prime ideals (russian), Acta Arith.,13 (1967–68), pp. 321–334.Google Scholar
  50. [49]
    W. Stas,An explicit estimate for zeros of Dedekind zeta functions, Acta Arith.,37 (1980), pp. 43–54.Google Scholar
  51. [50]
    J. T.Tate,Algebraic cycles and poles of zeta functions, in «Arithmetical Algebraic Geometry», ed. by O.Schilling, Harper and Row (1963), pp. 93–110.Google Scholar
  52. [51]
    E. C.Titchmarsh,The theory of the Riemann zeta function, Oxford U.P., 1951.Google Scholar
  53. [52]
    A. Weil,Number of solutions of equations in finite fields, Bull. A.M.S.,55 (1949), pp. 497–508.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1982

Authors and Affiliations

  • Alberto Perelli
    • 1
  1. 1.Scuola Normale SuperiorePisaItaly

Personalised recommendations